Couldina con ibuprofeno 20 comprimidos efervescentes

€9.52

Anti-flu with ibuprofen medicine to fight fever, pain, runny or stuffy nose

Quantity

  • Security: Web with SSL certificate to guarantee security in all transactions Security: Web with SSL certificate to guarantee security in all transactions
  • Shipping: Express delivery with package tracking number Shipping: Express delivery with package tracking number
  • Returns: We accept returns (See section Terms and conditions) Returns: We accept returns (See section Terms and conditions)

Reviews

Write your review

Couldina con ibuprofeno 20 comprimidos efervescentes

Anti-flu with ibuprofen medicine to fight fever, pain, runny or stuffy nose

Write your review

WHAT IS COULDINA WITH IBUPROFEN
Couldina with ibuprofen is an anti-flu/anticatarral medicine that combines 3 active ingredients:
- Ibuprofen: Anti-inflammatory analgesic to reduce pain, inflammation and fever.
- Chlorphenamine: Antihistamine to reduce nasal discharge.
- Phenylephrine: Simpaticomimetic to relieve nasal congestion.
Couldina with ibuprofen is a OTC medicine indicated to fight, in adults and children over 12 years, the symptoms of colds or flus that present with pain, fever, nasal congestion and runny nose.

POSOLOGY
Couldina tablets with ibuprofen should be completely dissolved in half a glass of water.
The recommended dose is 1 effervescent tablet every 8 or 12 hours as needed.
No more than 3 tablets should be taken every 24 hours.
A minimum of 6 hours must elapse between each shot.
The tablets of Couldina with ibuprofeno should be taken after meals, with some food or with milk.
Your should avoid taking on an empty stomach, especially if you notice digestive discomfort.
As the symptoms disappear, the daily dose should be reduced until the total suspension of the treatment.
If the fever is maintained for more than 3 days or any of the other symptoms persist for more than 5 days, you should consult a doctor.
Do not administer to children under 12 years of age.

COMPOSITION (per tablet)
- Ibuprofen lysinate ... 400 mg
- Phenylephrine hydrochloride ... 7.5 mg
- Chlorphenamine maleate ... 2 mg

LEAFLET




You might also like